Skip to Main content Skip to Navigation
Journal articles

Change-point model for a sequence of random variables with independent increments.

Abstract : In this paper, we consider a sequence of random variables with independent increments which can change their distribution at some unknown instant. We use this model with two different data sets.
Complete list of metadatas

https://hal-univ-paris.archives-ouvertes.fr/hal-00264156
Contributor : Rachid Lounes <>
Submitted on : Friday, March 14, 2008 - 2:00:57 PM
Last modification on : Thursday, October 1, 2020 - 9:46:45 AM

Identifiers

  • HAL Id : hal-00264156, version 1

Citation

Dariush Ghorbanzadeh, Rachid Lounes, Hector de Arazoza. Change-point model for a sequence of random variables with independent increments.. Student, 2002, 4 (1), pp.95-104. ⟨hal-00264156⟩

Share

Metrics

Record views

330